New Stability Criteria for Stochastic Delayed Neural Networks of Neutral-Type with Uncertainties and Time-Varying Delays
Authors: Liu, Guoquan; Yang, Simon X.; Chai, Yi
Source: Advanced Science Letters, Volume 6, Number 1, March 2012 , pp. 740-746(7)
Publisher: American Scientific Publishers
Abstract:In this paper, the problem of delay-dependent robust stability analysis is investigated for delayed neural networks of neutral-type with parameter uncertainties and stochastic perturbations. Based on an appropriate LyapunovKrasovskii functional, the stochastic stability theory and the free-weighting matrix method, novel delay-dependent robust stability criteria are derived in terms of linear matrix inequality (LMI). Three examples are given to illustrate the feasibility and effectiveness of the proposed results.
Document Type: Research Article
Publication date: March 1, 2012
- ADVANCED SCIENCE LETTERS is an international peer-reviewed journal with a very wide-ranging coverage, consolidates research activities in all areas of (1) Physical Sciences, (2) Biological Sciences, (3) Mathematical Sciences, (4) Engineering, (5) Computer and Information Sciences, and (6) Geosciences to publish original short communications, full research papers and timely brief (mini) reviews with authors photo and biography encompassing the basic and applied research and current developments in educational aspects of these scientific areas.
- Editorial Board
- Information for Authors
- Subscribe to this Title
- ingentaconnect is not responsible for the content or availability of external websites